Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Prime clusters and Cunningham chains

Author: Tony Forbes
Journal: Math. Comp. 68 (1999), 1739-1747
MSC (1991): Primary 11A41, 11Y11
Published electronically: May 24, 1999
MathSciNet review: 1651752
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the methods and results of a search for certain types of prime clusters. In particular, we report specific examples of prime 16-tuplets and Cunningham chains of length 14.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (1991): 11A41, 11Y11

Retrieve articles in all journals with MSC (1991): 11A41, 11Y11

Additional Information

Tony Forbes
Affiliation: 22 St. Albans Road, Kingston upon Thames, Surrey, KT2 5HQ England

Received by editor(s): July 24, 1997
Published electronically: May 24, 1999
Article copyright: © Copyright 1999 American Mathematical Society